# SDR R61A201712200986

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 27,198 hours, 21,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 CROSSBEAM IS CORRODED AND SCRATCHED BETWEEN THE RT SEAT TRACK AND THE RT SILL.  REPAIRED THE CROSSBEAM IAW SRM 53-00-10
